# SDR ASMF200707014

- Difficulty date: July 19, 2007
- Submitted: July 21, 2007
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 48,351 hours, 31,683 cycles
- Engine: Pwa JT8D219
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 5910084511
- Part serial: 49652
- Condition: Damaged
- Location: Fwd Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AIRCRAFT WAS HIT IN THE FORWARD SERVICE DOOR BY A CATERING SERVICE TRUCK. MAINTENANCE PERSONNEL REPLACED THE DOOR IAW MM 52-41-00, PRESSURIZATION TEST WAS CORRECT.
